# SDR UPS01236865

- Difficulty date: September 26, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT NR 6R CARGO SMOKE LIGHT WOULD NOT ILLUMINATE PRIOR TO FLIGHT. R&R BULB IN NR 6R MAIN CARGO SMOKE DETECTOR OPS CK OK.
